# SDR AALA202507183746

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 40,316 hours, 16,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT ASSEBLY MISSING AT SEAT ROW 35ABC. INSTALLED ESCAPE PATH LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIOPNAL CHECK PER AMM 33-51-38
